MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3544425 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/01/2011
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture, capsular contracture unknown grade.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
This report contains supplemental information for mentor psr reference numbers (b)(4) respectively.It was also reported via user facility report number (b)(4).It was reported that a 53-year-old, caucasian female patient who underwent a breast augmentation revision with a mentor memorygel, 425cc silicone breast prosthesis developed bilateral capsular contracture unknown grade, left- sided rupture, and right-sided paresthesia, and skin reaction postoperatively.The patient reported that she is experiencing itch and numbness on her right side implant and her arm hurts.As a result, patient underwent bilateral replacements with unspecified implants on (b)(6) 2022.This report relates to the left prosthesis.Note: patient previous event: reported in manufacturer report number 1645337-2020-10130.